Weighted Ehrhart theory via mixed Hodge modules on toric varieties

Maxim, Laurentiu; Schürmann, Jörg

Forschungsartikel (Zeitschrift) | Peer reviewed

Details zur Publikation

FachzeitschriftInternational Mathematics Research Notices (Int. Math. Res. Not.)
Jahrgang / Bandnr. / Volume2025
Ausgabe / Heftnr. / Issue7
Seitenbereich1-25
StatusVeröffentlicht
Veröffentlichungsjahr2025
DOI10.1093/imrn/rnaf067
Link zum Volltexthttps://academic.oup.com/imrn/article-abstract/2025/7/rnaf067/8092610?redirectedFrom=fulltext
StichwörterToric varieties; lattice polytopes; lattice points; Ehrhart polynomial; reciprocity; Hirzebruch classes; mixed Hodge module; intersection cohomology

Autor*innen der Universität Münster

Schürmann, Jörg
Mathematisches Institut